# SDR DL73K000243

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 951
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TYPICAL CRACK WAS FOUND IN THE SKIN AND BONDED DOUBLER OF THE LOWER HINGE CUTOUT OF THE AFT ENTRY DOOR (L2) CUTOUT.  THE CRACK WAS ROUTED OUT WITH A .75 INCH CUTOUT.  THE UNDERLYING BEARSTRAP WAS INSPECTED AND FOUND UNDAMAGED.  THE SKIN ASSY WAS REPAIRED WITH AN EXTERNAL DOUBLER AND TRIPLER PER B737 SRM 53-30-3, FIG 36 AND ER/A 369231-14, REV A.
